# SDR EIA2008F00004

- Difficulty date: August 22, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 480-499 S10l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 480-499 STRINGER 10 LT STRINGER IS CRACKED. REPAIRED CRACKED STRINGER AT BS 480 & 500 IAW SB747-53A2484, FIG 18 AND 20. (K)
